Chest Pain, High Fever And Muscle Weakness After An Asthma Attack?
Good morning Sunona, thank you for asking at HealthReplies.com. Complaints experienced by your mother, can occur because of many things but x-rays are not one of them. X-rays will not have a bad effect in one exposure, but many times the exposure in a relatively short time. The adverse effects also in the form of a buildup of radiation in the body and most feel it is pregnant women in the form of genetic disorders in infants, premature birth or even death in the womb. In addition to pregnant women, the adverse effects can be cancer in various parts of the body that occur after a certain period of time.
So what is experienced by your mother with symptoms of chest feeling hot and difficult to breathe, in fact it can still be a condition of asthma and stomach acid which is getting worse, can be a disease that arises precisely because of an infection obtained during hospitalization, could be due to a decrease in the immune system so that the symptoms his illness appeared even more severe, malnutrition due to lack of appetite, or triggers of asthma and stomach acid were indeed more severe. For example, the trigger for asthma in your mother is cold air, after being discharged from the hospital, it happens that the temperature turns cooler because it just rains for example. Or after being discharged from the hospital, your mother's appetite is still not improving so rarely eat and increase stomach acid, this might be the case.
Therefore, we suggest, because you have just been discharged from the hospital, first try to consume the medicine you take home according to the recommendations and live a healthy lifestyle. If your mother can not stand the cold, avoid it from the cold air by covering, wearing thick clothes or applying warm balm. Ask your mother not to leave her stomach empty, don't let her consume spicy, sour, oily foods, coffee, tea and chocolate, and multiply warm water.
If after a few days the complaint does not improve, the medicine has not been exhausted, or the complaint seems to worsen, although the medicine is still there immediately take him to the emergency room of the nearest hospital for further examination. So, hopefully answering your question.